# SDR C77A2019121100002

- Difficulty date: December 7, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N217NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000515
- Aircraft time: 12,352 hours, 7,871 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 4153001005
- Part serial: 4067
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH TRIM SW 1 FAIL IN FLT RAN QRH 7.26. R&R COPILOTS PITCH TRIM SWITCH IAW AMM 27-43-02 ALSO R&R THE HS-ACE IAW AMM 27-43-01. OPS CHECK GOODTHIS CLEAR W/O 2799333, PLACARD REMOVED ,SDI SIGNED, MXC NOTIFIED. OK FOR SVC.
